Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Bassom, A.P. and Clarkson, P.A. and Law, C.K. and McLeod, J.B. (1998) Application of uniform asymptotics to the second painleve transcendent. Archive for Rational Mechanics and Analysis, 143 (3). pp. 241-71. ISSN 0003-9527. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 27 15:58:55 2014 BST.